# SDR C1HA200393013

- Difficulty date: September 22, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 AND R-2 SLIDE EMERGENCY LIGHTS ARE INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK FOR AFT SLIDE LIGHTS IAW 727 MM 33-50-51. OPS CHECK WAS GOOD.
